Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 76, NWS Eureka, CA

July 11, 2022

NWS Eureka, CA issued this small craft advisory at Jul 11, 2022, 2:05 PM PDT. It took effect at Jul 12, 2022, 9:00 AM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2022, 2:05 PM PDT (21:05 UTC)
In effect from
Jul 12, 2022, 9:00 AM PDT
Expired
Jul 13, 2022, 3:00 PM PDT
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

768 
WHUS76 KEKA 112105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
205 PM PDT Mon Jul 11 2022

PZZ450-120515-
/O.NEW.KEKA.SC.Y.0076.220713T0400Z-220713T2300Z/
Pt St George to Cape Mendocino out 10 nm-
205 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 4 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 PM Tuesday to 4 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-120515-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-220714T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
205 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-120515-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-220714T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
205 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
970 
WHUS76 KEKA 120402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
902 PM PDT Mon Jul 11 2022

PZZ450-121215-
/O.CON.KEKA.SC.Y.0076.220713T0400Z-220713T2300Z/
Pt St George to Cape Mendocino out 10 nm-
902 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
4 PM PDT WEDNESDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 PM Tuesday to 4 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121215-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220714T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
902 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-121215-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220714T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
902 PM PDT Mon Jul 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
455 
WHUS76 KEKA 120939
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
239 AM PDT Tue Jul 12 2022

PZZ450-121745-
/O.CON.KEKA.SC.Y.0076.220713T0400Z-220713T2300Z/
Pt St George to Cape Mendocino out 10 nm-
239 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM PDT WEDNESDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  steep seas 6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 PM this evening to 4 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121745-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220714T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
239 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with a few gusts up to 35 kt and
  seas 8 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-121745-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220714T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
239 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with a few gusts up to 35 kt and
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
874 
WHUS76 KEKA 121551
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 AM PDT Tue Jul 12 2022

PZZ450-130000-
/O.EXT.KEKA.SC.Y.0076.220712T1600Z-220713T2300Z/
Pt St George to Cape Mendocino out 10 nm-
851 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT WEDNESDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 4 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-130000-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220714T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
851 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with isolated gusts up to 35 kt 
  and seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-130000-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220714T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
851 AM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 33 kt and seas 
  6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
202 
WHUS76 KEKA 122211
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
311 PM PDT Tue Jul 12 2022

PZZ450-130615-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-220713T2300Z/
Pt St George to Cape Mendocino out 10 nm-
311 PM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT
WEDNESDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 4 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-130615-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220714T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
311 PM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  8 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-130615-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220714T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
311 PM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
571 
WHUS76 KEKA 130358
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
858 PM PDT Tue Jul 12 2022

PZZ475-131200-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-220714T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
858 PM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-131200-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-220713T2300Z/
Pt St George to Cape Mendocino out 10 nm-
858 PM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT
WEDNESDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 4 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-131200-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220714T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
858 PM PDT Tue Jul 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
699 
WHUS76 KEKA 130928
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
228 AM PDT Wed Jul 13 2022

PZZ455-131730-
/O.EXB.KEKA.SC.Y.0075.220713T2200Z-220715T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
228 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts up to 
  40 kt and seas 7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm, strongest near the
  Cape.

* WHEN...From 3 PM this afternoon to 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-131730-
/O.EXT.KEKA.SC.Y.0076.000000T0000Z-220713T2200Z/
Pt St George to Cape Mendocino out 10 nm-
228 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-131730-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-220714T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
228 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-131730-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-220715T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
228 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 20 to 30 kt with localized gusts up to 
  40 kt and seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm, strongest
  downwind of the Cape.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
433 
WHUS76 KEKA 131523
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
823 AM PDT Wed Jul 13 2022

PZZ450-132200-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-220713T2200Z/
Pt St George to Cape Mendocino out 10 nm-
823 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-132330-
/O.CON.KEKA.SC.Y.0075.220713T2200Z-220715T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
823 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-132330-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220714T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
823 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-132330-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-220715T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
823 AM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
870 
WHUS76 KEKA 132117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
217 PM PDT Wed Jul 13 2022

PZZ455-140530-
/O.EXT.KEKA.SC.Y.0075.220713T2200Z-220716T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
217 PM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-140530-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-220714T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
217 PM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 4 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-140530-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-220716T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
217 PM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-132230-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-220713T2200Z/
Pt St George to Cape Mendocino out 10 nm-
217 PM PDT Wed Jul 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 3:40 AM PDT, 10 hours 25 minutes earlier.

Area forecast discussion, Jul 11, 3:40 AM PDT, 10 hours 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
340 AM PDT Mon Jul 11 2022

.SYNOPSIS...Hot temperatures will occur across the entire region
today, followed by a gradual cooling trend taking place through
mid week. Otherwise, marine stratus will return to the coast late
tonight. In addition, rain chances will be near zero across
Northwest California during the next seven days.

&&

.DISCUSSION...A very warm airmass, characterized by 850 mb
temperatures at or above 24C, was spreading west across NWRN CA
this morning. Strong insolation after sunrise will promote deep
boundary layer mixing going into the afternoon, and max
temperatures will respond by climbing to 100-110F across many
interior valleys. Those temperatures will promote a large area of
enhanced heat risk, and the inherited heat advisory has
subsequently been expanded to include most inland valleys not
impacted by cooler marine air. Otherwise, plentiful sunshine at
the coast combined with warm air spreading west will support high
temperatures in the 70s at sea level. In addition, an eddy is
forecast to develop south of Cape Mendocino this afternoon. Marine
stratus may form within that feature, and then surge northward up
the coast late tonight, with low clouds and some fog subsequently
penetrating inland across sea level locations.

After Monday, upper heights are forecast to fall slightly over the
NERN PAC, and an upper ridge that promoted anomalous heat will
shift east away from the region. Tuesday afternoon highs will
generally cool by 5 to 10 degrees as a result, with another 5 to
10 degrees of cooling forecast to occur across the interior during
Wednesday as a weak upper disturbance approaches from the west.
That disturbance will also aid in deepening cumulus across the
Klamath Mountains during Wednesday afternoon/evening. However,
limited moisture and weak midlevel lapse rates yields a
probability of thunderstorm development that is too low at this
time to introduce storms to the forecast...and beyond Wednesday,
the forecast continues dry due to northward intrusions of monsoon
moisture remaining well east of NRN CA.

Garner

&&

.AVIATION...Local profiler data is showing offshore winds
immediately above the surface early this morning. These winds have
shunt marine stratus well offshore and supported a rare period of
nocturnal VFR conditions at KACV and KCEC. A few wisps of low
cloud are possible around the Eel river delta and Humboldt Bay
region just before dawn, although should anything develop it will
mix out soon after daybreak. Coastal stratus possibly returns this
evening and tonight as a nearshore southerly wind reversal
stretches northward. Elsewhere, VFR conditions are probable across
the interior valleys and mountains during the next 24 hours.
/Garner&SEC&TDJ

&&

.MARINE...Northerly winds drift away from the coast as a thermal
trough moves over the coast and deepens today . Winds should
remain relatively weak near the coast as a result, with light
diurnal onshores likely this afternoon and a possible southerly
wind reversal for the inner zones tonight. Residual short-period
energy from yesterday's blustery winds filters out this morning,
supporting a small craft advisory in the northern inners early
this morning. Northerly winds and seas shift back toward the coast
Tuesday afternoon, likely bringing another round of small craft
advisory conditions to the inner zones mid-week. Winds may weaken
in the northern waters late this week as a shortwave trough passes
overhead, then strengthen once again this weekend.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Heat Advisory from 10 AM this morning to 8 PM PDT this
     evening for CAZ102-104>108-110-111-113>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 AM PDT this morning for PZZ450.

     Small Craft Advisory until 3 PM PDT Tuesday for PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jul 11, 2:59 AM PDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
259 AM PDT Mon Jul 11 2022

CAZ101-103-109-112-121000-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
Southwestern Mendocino Interior-
259 AM PDT Mon Jul 11 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-104>108-110-111-113>115-121000-
Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
259 AM PDT Mon Jul 11 2022

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS
EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Heat Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.